PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 24 | 1 | 109-112
Tytuł artykułu

Are continuous mappings preserving normality necessarily linear?

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An example of a normal nonlinear continuous function of a normal random variable is given. Also the Cauchy case is considered.
Rocznik
Tom
24
Numer
1
Strony
109-112
Opis fizyczny
Daty
wydano
1996
otrzymano
1996-05-23
Twórcy
  • Mathematical Institute, Warsaw University of Technology , Plac Politechniki 1, 00-661 Warszawa, Poland
Bibliografia
  • B. C. Arnold (1979), Some characterizations of the Cauchy distribution, Austral. J. Statist. 21, 166-169.
  • N. L. Johnson, S. Kotz and N. Balakrishnan (1994), Continuous Univariate Distributions, Vol. I, Wiley, New York.
  • I. I. Kotlarski (1967), Problem 6164, Amer. Math. Monthly 84, 575.
  • M. F. Neuts (1979), Cauchy random variables, ( Solution to problem 6164), ibid. 86, 229.
  • E. J. G. Pitman and E. J. Williams (1967), Cauchy-distributed functions of Cauchy variates, Ann. Math. Statist. 38, 916-918.
  • L. Shepp (1964), Normal functions of normal random variables, SIAM Rev. 6, 459-460.
  • E. J. Williams (1969), Cauchy-distributed functions and a characterization of the Cauchy distribution, Ann. Math. Statist. 40, 1083-1085.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv24i1p109bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.